# SDR AALA201801299020

- Difficulty date: January 26, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 52,950 hours, 24,891 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Detached
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 SLIDE BUSTLE COVER WILL NOT STAY IN PLACE.  SECURED THE SLIDE COVER IAW AMM 25-62-50-400-801C1.
